# SDR KCSA2016091603

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 82,501 hours, 11,537 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Loose
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETERS DISAGREE BY 1200', IN STANDBY MODE 800' AT 34.0 ALT AIRSPEED 290, 305. MACH .831, .884.  TIGHTENED LOOSE CAPTAIN`S ALTIMETER STATIC LINE AT MANIFOLD IAW AMM 20-11-05.  SYSTEM OPS CHECK GOOD IAW AMM 34-11-00.
